Alert archive / Puerto Rico / Special Weather Statements in 2016
Special Weather Statement, NWS JSJ
NWS JSJ issued this special weather statement at Aug 6, 2016, 2:36 AM CDT. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2016, 2:36 AM CDT (07:36 UTC)
- Expired
- Aug 6, 2016, 4:00 AM CDT
- In force
- 84 min
- Issued by
- NWS JSJ
The radar
The San Juan radar (TJUA), 34 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
462
WWCA82 TJSJ 060736
SPSSJU
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
336 AM AST SAT AUG 6 2016
PRZ001-002-005-060900-
NORTH CENTRAL-NORTHEAST-SAN JUAN AND VICINITY-
336 AM AST SAT AUG 6 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LUQUILLO...SAN JUAN...
CATANO...DORADO...GUAYNABO...CEIBA...CANOVANAS...NAGUABO...TOA
BAJA...TRUJILLO ALTO...BAYAMON...LOIZA...FAJARDO...CAROLINA AND RIO
GRANDE MUNICIPALITIES...
AT 335 AM AST...AN AREA OF STRONG THUNDERSTORMS WERE LOCATED ACROSS
THE NORTH AND NORTHEASTERN PORTIONS OF PUERTO RICO. THESE
THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS OF UP
TO AROUND 30 MPH...AND INTENSE LIGHTNING. SOME MINOR FLOODING ACROSS
URBAN AND LOW LYING AREAS ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
INTENSE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1844 6599 1844 6597 1846 6599 1845 6590
1836 6567 1838 6562 1829 6564 1823 6560
1826 6565 1827 6574 1830 6581 1827 6586
1841 6624 1847 6621 1847 6619 1845 6617
1847 6614 1843 6611 1845 6608 1847 6612
TIME...MOT...LOC 0735Z 101DEG 49KT 1848 6620
$$
ACOTTOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this special weather statement went out at Aug 5, 8:57 PM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Aug 5, 8:57 PM CDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
957 PM AST FRI AUG 5 2016
.SYNOPSIS...
Showers and isolated thunderstorms affected the islands this
afternoon. Rainfall accumulations ranged between 1 and 3 inches
with isolated higher amounts. A few flood advisories were issued
across the islands. Two records of rainfall were set today, the
first one was set at Henry Rohlsen Airport at St Croix and the
second one was at Cyril E. King at St Thomas. The amounts were
1.42 inches and 2.16 inches, respectively. Therefore, soils are
already saturated, as well as the small creeks and rivers, which
are running high, and additional precipitations associated with
the approaching tropical wave could lead to flooding across the
islands. A Flash Flood Watch is in effect through early Sunday
morning.
St Croix is receiving the first round of showers associated with
the approaching tropical wave. Elsewhere, a short break in shower
and thunderstorm activity is expected to continue this evening.
Showers and thunderstorms are expected to slowly increase across
the waters, eastern Puerto Rico and the U.S. Virgin Islands around
midnight, becoming more frequent Saturday morning. Periods of
moderate to brief heavy rainfall, lighting and gusty winds are
also expected with this activity.
&&
.AVIATION...
SHRA/TSRA are expected to affect the Leewards, USVI and
Eastern PR taf sites intermittently through at least 06/14Z, due to
low cigs, heavy rain and possible gusty winds, while a second
tropical wave moves westward across the region. TJBQ/TJMZ/TJPS can
expect VCTS/VCSH after 05/14Z. Weather conditions expected to
improve after 06/22Z. Winds will continue from the East at 10 to 15
knots, increasing in periods of SHRA and TSRA.
&&
.MARINE...
Small craft should exercise caution across the local waters due to
rough seas up to 6 feet with occasional seas up to 8 feet and
winds up to 20 knots overnight and Saturday. Showers and isolated
thunderstorms will continue to affect the local waters through
Saturday night.
&&
.PREV DISCUSSION... /issued 216 PM AST FRI AUG 5 2016/
SYNOPSIS...Tutt low is shifting farther west to just north of
eastern Cuba, while an upper ridge continued to build across the
Northeastern Caribbean. A Tropical wave with axis now moving across
Puerto Rico will continue westward and exit the Mona passage later
this evening. Another Tropical wave was quickly approaching the
Lesser Antilles and is forecast to enter the Eastern Caribbean later
tonight. The second wave is expected to move across the local area
early Saturday morning bringing additional tropical moisture to the
region. Satellite imagery and aerosol products suggests a Saharan
air layer with suspended Saharan dust particulates is accompanying
and trailing this second wave.
DISCUSSION...Showers and strong thunderstorms accompanying the
first tropical wave continued to affect the coastal waters and
parts of the islands today. Some areas received periods of
moderate to locally heavy rainfall and gusty winds, which
eventually lead to urban and small stream flooding. Expect periods
of frequent lightning, gusty winds and occasionally heavy rain to
continue across portions of the islands into the early evening
hours. The activity will then gradually diminish and taper off by
late evening just ahead of the next Tropical wave expected to affect
the region by early Saturday morning.
Model guidance continued to suggest increasing PWAT values in
excess of two inches across most of the islands through Saturday
with the approach of the next tropical wave. With the moisture
already in place across the region, and the additional moisture
convergence, still expect a very unstable and moist weather pattern
through Saturday. Any breaks in clouds on Saturday along with
marginal instability aloft ...diurnal heating and orographic
effects will give way to enhanced convection across the islands.
In addition, soil remains saturated from the present rains across
the islands. For this reason a Flash Flood watch was issued for
Puerto Rico...Culebra...Vieques and the U.S Virgin Islands beginning
midnight AST tonight and continuing through Saturday.
A gradually improvement in the weather conditions is expected by
Sunday and Monday as the Saharan air layer and a dryer airmass is
expected to spread across the region. However, residual moisture
along with local and diurnal effects will allow for periods of
early morning passing showers along with isolated thunderstorm
development during the afternoons mainly across portions of the
interior and west sections of Puerto Rico for the remainder of
next week.
AVIATION...SHRA/TSRA are expected to affect the TIST/TISX/TJSJ
terminals intermittently through at least 05/22Z while the
tropical wave moves west, TJBQ/TJMZ can expect VCTS/VCSH after
05/18Z. Weather conditions expected to improve after 06/00Z. The
next tropical wave will start to affect the local terminals after
06/04Z, which will cause SHRA/TSRA over the local terminals
causing occasional MVFR/IFR conds due to low cigs and heavy rain
with gusty winds of 25-30KT.
MARINE...Small craft should exercise caution for seas up to 6
feet and winds up to 20 knots overnight. Showers and isolated
thunderstorms will continue to affect the local waters through
Saturday.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 79 89 79 92 / 70 70 30 50
STT 79 88 81 89 / 80 80 50 50
&&
.SJU Watches/Warnings/Advisories...
PR...Flash Flood Watch through late Saturday night for Central
Interior-Culebra-Eastern Interior-Mayaguez and Vicinity-
North Central-Northeast-Northwest-Ponce and Vicinity-San
Juan and Vicinity-Southeast-Southwest-Vieques-Western
Interior.
VI...Flash Flood Watch through late Saturday night for St Croix-
St.Thomas...St. John.. and Adjacent Islands.
AM...Flash Flood Watch through late Saturday night for Coastal Waters
OF Southwestern Puerto Rico out 10 NM-Coastal Waters of
Northern USVI and Culebra out 10 NM-Coastal Waters of
Southern Puerto Rico out 10 NM-Coastal Waters of Southern
USVI Vieques and Eastern Puerto Rico out 10 NM.
&&
72/27Hazardous weather outlook, Aug 5, 5:40 AM CDT, 20 hours 56 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 549 AM AST VIERNES 5 DE AGOSTO DE 2016 AMZ710>745-PRZ001>013-061000- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 549 AM AST VIERNES 5 DE AGOSTO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...A MEDIDA QUE SE MUEVA UNA ONDA TROPICAL A TRAVES DE LA REGION, EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS BREVES HOY A TRAVES DE PORCIONES DE PUERTO RICO, ESPECIALMENTE SONRE EL OESTE DE PUERTO RICO EN LA TARDE. .INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR EN INUNDACIONES URBANAS Y DE RIACHUELOS PEQUENOS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 17 NUDOS SE ESPERAN A TRAVES DE PORCIONES DE LAS AGUAS LOCALES. .OLAS/OLEAJE...OLEAJE PICADO/PELIGROSO DE HASTA 6 PIES SE ESPERAN A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES, EXCEPTO A TRAVES DE LAS AGUAS DEL OESTE DE PUERTO RICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS COSTAS NORTE, ESTE Y SUR DE PUERTO RICO, CULEBRA Y VIEQUES. .DIAS DOS HASTA SIETE...VIERNES A MIERCOLES EXISTE UN AUMENTO EN EL RIESGO DE TRONADAS Y VIENTOS EN RAFAGAS CON INUNDACIONES URBANAS Y DE RIACHUELOS EL SABADO A MEDIDA QUE OTRA ONDA TROPICAL SE PRONOSTICA AFECTE EL AREA LOCAL. CORRIENTES SUBMARINAS CONTINUARAN A LO LARGO DE LAS COSTAS NORTE, ESTE Y SUR DE PUERTO RICO ASI COMO VIEQUES Y CULEBRA. LOS VIENTOS A LO LARGO DE PORCIONES DE LAS AGUAS LLEGARAN ALREDEDOR DE 17 A 20 NUDOS DURANTE LAS HORAS DE LA TARDE. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONES, TROMBAS MARINAS Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-061000- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 549 AM AST VIERNES 5 DE AGOSTO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...A MEDIDA QUE SE MUEVA UNA ONDA TROPICAL A TRAVES DE LA REGION, EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS BREVES HOY A TRAVES DE PORCIONES DE LAS ISLAS VIRGENES AMERICANAS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 17 NUDOS SE ESPERAN A TRAVES DE LAS AGUAS DEL CARIBE Y EL PASAJE DE ANEGADA. .OLAS/OLEAJE...OLEAJE PICADO/PELIGROSO DE HASTA 6 PIES SE ESPERAN A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS ALREDEDOR DE SANTA CRUZ, SAN THOMAS Y SAN JOHN. .DIAS DOS A SIETE...VIERNES A MIERCOLES EXISTE UN AUMENTO EN EL RIESGO DE TRONADAS Y VIENTOS EN RAFAGAS CON INUNDACIONES URBANAS Y DE CUNETAS EL SABADO A MEDIDA QUE OTRA ONDA TROPICAL SE PRONOSTICA AFECTE LAS ISLAS. CORRIENTES SUBMARINAS CONTINUARAN A TRAVES DE LAS ISLAS VIRGENES AMERICANAS DURANTE LOS PROXIMOS DIAS. LOS VIENTOS A LO LARGO DE PORCIONES DE LAS AGUAS LOCALES LLEGARAN ALREDEDOR DE 17 A 20 NUDOS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
In the hours before
Special weather statement, Aug 6, 1:13 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
213 AM AST SAT AUG 6 2016
PRZ002>004-060730-
NORTHEAST-EASTERN INTERIOR-SOUTHEAST-
213 AM AST SAT AUG 6 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SAN LORENZO...
GUAYAMA...ARROYO...PATILLAS...YABUCOA...JUNCOS...SALINAS...HUMACAO...
LAS PIEDRAS...MAUNABO AND NAGUABO MUNICIPALITIES...
AT 209 AM AST...A LINE OF STRONG THUNDERSTORMS WERE LOCATED ACROSS
THE WATERS WEST OF VIEQUES...MOVING WESTWARD TOWARDS THE EASTERN
MUNICIPALITIES OF PUERTO RICO. THESE THUNDERSTORMS ARE PRODUCING
TORRENTIAL RAINFALL...GUSTY WINDS OF UP TO AROUND 30 MPH...FREQUENT
LIGHTNING. SOME MINOR FLOODING ACROSS URBAN AND LOW LYING AREAS
ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1794 6623 1793 6622 1794 6618 1796 6620
1827 6577 1821 6567 1818 6569 1819 6573
1815 6577 1806 6580 1805 6584 1801 6584
1797 6592 1798 6602 1795 6605 1797 6608
1793 6615 1792 6625
TIME...MOT...LOC 0609Z 101DEG 15KT 1810 6572
ACOTTOSpecial weather statement, Aug 6, 1:17 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
217 AM AST SAT AUG 6 2016
PRZ002>004-060730-
NORTHEAST-EASTERN INTERIOR-SOUTHEAST-
217 AM AST SAT AUG 6 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SAN LORENZO...
GUAYAMA...ARROYO...PATILLAS...YABUCOA...JUNCOS...SALINAS...HUMACAO...
LAS PIEDRAS...MAUNABO AND NAGUABO MUNICIPALITIES...
AT 209 AM AST...A LINE OF STRONG THUNDERSTORMS WERE LOCATED ACROSS
THE WATERS WEST OF VIEQUES...MOVING WESTWARD TOWARDS THE EASTERN
MUNICIPALITIES OF PUERTO RICO. THESE THUNDERSTORMS ARE PRODUCING
TORRENTIAL RAINFALL...GUSTY WINDS OF UP TO AROUND 30 MPH...AND
INTENSE LIGHTNING. SOME MINOR FLOODING ACROSS URBAN AND LOW LYING
AREAS ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
INTENSE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1794 6623 1793 6622 1794 6618 1796 6620
1827 6577 1821 6567 1818 6569 1819 6573
1815 6577 1806 6580 1805 6584 1801 6584
1797 6592 1798 6602 1795 6605 1797 6608
1793 6615 1792 6625
TIME...MOT...LOC 0609Z 101DEG 15KT 1810 6572
ACOTTOSpecial weather statement, Aug 6, 1:33 AM CDT, 1 hour 3 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 217 AM AST SABADO 6 DE AGOSTO DE 2016 PRZ002>004-060730- NORESTE-INTERIOR ESTE-SURESTE- 217 AM AST SABADO 6 DE AGOSTO DE 2016 ...UNA AREA DE FUERTES TRONADAS AFECTARAN LOS SIGUIENTES MUNICIPIOS...SAN LORENZO...GUAYAMA...ARROYO...PATILLAS... YABUCOA...JUNCOS...SALINAS...HUMACAO...LAS PIEDRAS...MAUNABO Y NAGUABO... A LAS 209 AM AST...UNA LINEA DE FUERTES TRONADAS ESTABAN LOCALIZADAS A TRAVES DE LAS AGUAS OESTE DE VIEQUES...MOVIENDOSE HACIA EL OESTE HACIA LOS MUNICIPIOS DEL ESTE DE PUERTO RICO. ESTAS TRONADAS ESTAN PRODUCIENDO LLUVIAS TORRENCIALES...VIENTOS EN RAFAGAS ALREDEDOR DE 30 MPH...Y RAYOS INTENSOS. ALGUNAS INUNDACIONES LEVES A TRAVES DE AREAS URBANAS Y BAJAS SON POSIBLES CON ESTAS TRONADAS. LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTA TORMENTA...Y PUDIERAN RESULTAR EN INUNDACIONES LOCALIZADAS. NO MANEJE EN CARRETERAS INUNDADAS. RAYOS INTENSOS DE NUBE A TIERRA ESTAN OCURRIENDO CON ESTA TROMENTA. LOS RAYOS PUEDEN CAER A 10 MILLAS DE DISTANCIA DE UNA TRONADA. BUSQUE REFUGIO SEGURO DENTRO DE UN EDIFICIO O VEHICULO. ACOTTO/GL
Special weather statement, Aug 6, 2:36 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
336 AM AST SAT AUG 6 2016
PRZ001-002-005-060900-
NORTH CENTRAL-NORTHEAST-SAN JUAN AND VICINITY-
336 AM AST SAT AUG 6 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LUQUILLO...SAN JUAN...
CATANO...DORADO...GUAYNABO...CEIBA...CANOVANAS...NAGUABO...TOA
BAJA...TRUJILLO ALTO...BAYAMON...LOIZA...FAJARDO...CAROLINA AND RIO
GRANDE MUNICIPALITIES...
AT 335 AM AST...AN AREA OF STRONG THUNDERSTORMS WERE LOCATED ACROSS
THE NORTH AND NORTHEASTERN PORTIONS OF PUERTO RICO. THESE
THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS OF UP
TO AROUND 30 MPH...AND INTENSE LIGHTNING. SOME MINOR FLOODING ACROSS
URBAN AND LOW LYING AREAS ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
INTENSE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1844 6599 1844 6597 1846 6599 1845 6590
1836 6567 1838 6562 1829 6564 1823 6560
1826 6565 1827 6574 1830 6581 1827 6586
1841 6624 1847 6621 1847 6619 1845 6617
1847 6614 1843 6611 1845 6608 1847 6612
TIME...MOT...LOC 0735Z 101DEG 49KT 1848 6620
ACOTTOThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 11:44 PM CDT | Special Marine Warning | JSJ | 61 min | |
| Aug 6, 1:02 AM CDT | Special Marine Warning | JSJ | 58 min | |
| Aug 6, 1:13 AM CDT | Special Weather Statement | JSJ | 77 min | |
| Aug 6, 1:17 AM CDT | Special Weather Statement | JSJ | 73 min | |
| Aug 6, 3:03 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 6, 3:33 AM CDT | Special Marine Warning | JSJ | 87 min | |
| Aug 6, 11:11 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Aug 6, 11:54 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 6, 1:18 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Special Weather Statements in Puerto Rico, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.